# SDR SWAA2024091637908

- Difficulty date: September 14, 2024
- Submitted: September 16, 2024
- Operation: Air carrier
- Aircraft: N1811U
- Make and model: Boeing 737-8
- Aircraft serial: 60219
- Aircraft time: 5,639 hours, 2,768 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MEGA PHONE WILL NOT TEST.<[01] REPLACED BATTERIES IN AFT MEGA PHONE PER AMM 25-64-00. OPS NORMAL.
